Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 62, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 22, 2017, 9:10 AM CST for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 9:10 AM CST (15:10 UTC)
- Expired
- Jan 22, 2017, 10:00 AM CST
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 72 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 9:32 AM CST | HAIL 1 | Cantonment, FL | QUARTER SIZE HAIL IN CANTONMENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 8:06 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -0.8
The text
As transmitted.
777
WUUS54 KMOB 221510
SVRMOB
ALC003-FLC033-113-221600-
/O.NEW.KMOB.SV.W.0062.170122T1510Z-170122T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
910 AM CST SUN JAN 22 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
Northwestern Escambia County in northwestern Florida...
West central Santa Rosa County in northwestern Florida...
* Until 1000 AM CST
* At 910 AM CST, a severe thunderstorm was located near Summerdale,
or 7 miles southeast of Robertsdale, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pensacola, Ensley, Gonzalez, Pace, Robertsdale, Molino, Silverhill,
Floridatown, Roeville, Point Baker and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for southwestern
Alabama...and northwestern Florida.
LAT...LON 3055 8776 3096 8740 3067 8698 3038 8753
TIME...MOT...LOC 1510Z 235DEG 39KT 3051 8760
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
493
WWUS54 KMOB 221525
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
925 AM CST SUN JAN 22 2017
ALC003-FLC033-113-221600-
/O.CON.KMOB.SV.W.0062.000000T0000Z-170122T1600Z/
Baldwin AL-Escambia FL-Santa Rosa FL-
925 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR EAST CENTRAL BALDWIN...NORTHWESTERN ESCAMBIA AND WEST CENTRAL
SANTA ROSA COUNTIES...
At 925 AM CST, a severe thunderstorm was located 9 miles west of
Gonzalez, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pensacola, Ensley, Gonzalez, Pace, Molino, Floridatown, Roeville,
Point Baker and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for southwestern
Alabama...and northwestern Florida.
LAT...LON 3068 8765 3096 8740 3067 8698 3045 8740
TIME...MOT...LOC 1525Z 235DEG 39KT 3061 8744
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$771
WWUS54 KMOB 221544
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
944 AM CST SUN JAN 22 2017
ALC003-221553-
/O.CAN.KMOB.SV.W.0062.000000T0000Z-170122T1600Z/
Baldwin AL-
944 AM CST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BALDWIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for northwestern
Florida.
LAT...LON 3066 8735 3085 8725 3067 8698 3053 8726
TIME...MOT...LOC 1543Z 235DEG 39KT 3073 8725
$$
FLC033-113-221600-
/O.CON.KMOB.SV.W.0062.000000T0000Z-170122T1600Z/
Escambia FL-Santa Rosa FL-
944 AM CST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR CENTRAL ESCAMBIA AND WEST CENTRAL SANTA ROSA COUNTIES...
At 943 AM CST, a severe thunderstorm was located near Molino, or 10
miles northwest of Pace, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Pensacola, Gonzalez, Pace, Molino, Point Baker and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northwestern
Florida.
LAT...LON 3066 8735 3085 8725 3067 8698 3053 8726
TIME...MOT...LOC 1543Z 235DEG 39KT 3073 8725
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 6:44 AM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Jan 22, 6:44 AM CST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
644 AM CST Sun Jan 22 2017
.DISCUSSION...See updated information for land areas and aviation
discussion below.
&&
.UPDATE...Finally getting the final round of expected showers
and thunderstorms developing over central Mississippi as well as down
toward the mouth of the Mississippi River in Lousiana. Hi-REs models
indicate this area of storms will become better organized as it moves
east across our area this morninng. Some of the storms could be
strong to severe, with damaging winds, large hail and isolated
tornadoes possible. The storms are expected to move rather quickly to
the east across the region this morning, and be east our area by noon
or shortly thereafter. While there is a slight risk of severe weather
over most of our area this morning, there is an enhanced risk
generally east of a Greenville, Evergreen, Destin line. It is in this
area where the likelihood of severe weather is greatest this morning.
Further off to the east, over southeast alabama, southwest Georgia
and parts of north Florida SPC is upgrading to a rare HIGH RISK of
severe weather. Anyone traveling east should take note as there is
increasing confidence that severethunderstorms over that area today
will be capable of producing strong, long-track tornadoes. 12/DS
&&
.AVIATION...
22/12Z issuance...Showers and storms this morning resulting in
periods of IFR conditions, but ending west to east across the region by
noon or early afternoon. Strong sfc winds out of the west developing
in the wake of a frontal passage and associated thunderstorm
activity, 15 to 20 mph with gusts to 30 mph or slightly higher this
afternoon and tonight. 12/DS
&&
.PREV DISCUSSION... /issued 516 AM CST Sun Jan 22 2017/
NEAR TERM /Now Through Sunday night/...One more round of showers
and thunderstorms is expected to move east across the forecast area
this morning in association with the passage of a cold front. The
cold front will be nearing our Mississippi counties from the west at
the beginning of the period (22/12z) and should move rapidly east
across the remainder of the forecast area this morning and then east
of the area by or shortly after noon (22/18z) as a strong shortwave
ejects east across the region. Hi-Res models have been consistent
with the development of one more broken line of showers and
thunderstorms along the front as it moves east. Radar data shows that
these showers and storms have yet to begin to develop, but they
should start to do so within the next few hours. As the shortwave
ejects east, surface meso-low will likely develop along the front as
it moves east. This combined with 850 mb jet of around 40 knots
developing just ahead of the system, could support a few strong to
severe storms along the broken line as it moves east. As SPC has
indicated, we agree that best potential for this would be along and
east of a Butler, Chatom, Mobile line. SPC has that area outlooked
with a slight risk of severe weather for this morning. East of I-65
there is an enhanced risk, but this better threat will be diminishing
quickly this morning. In these areas there could be instances of
damaging wind gusts, large hail and possibly an isolated tornado from
mid morning until around noon. Thereafter, the front moves through
and the convective and severe storm threat finally ends. Tonight,
large upper low drifts east over interior portions of the southeast,
with wrap around moisture bringing a chance of light rain, but no
thunderstorms. Highs today in the mid 60s inland to lower 70s
coastal. Lows tonight ranging from the upper 40s northwest to low/mid
50s southwest. 12/DS
SHORT TERM /Monday Through Tuesday night/...Amplified upper level
trof pivots east northeast across the Mid-Atlantic Monday with
deep layer ridging spreading westward in its wake over the
Mississippi Valley through Tuesday. At the surface, as large frontal
occlusion centered over the western Carolinas/western Virginias
Monday morning translates quickly northeast off the Northeast US
mainland on Tuesday, high pressure slips east over the local area. As
the low increases its distance, wrap around cloudiness decreases from
southwest to northeast thru the course of the day Monday. Could be a
few lingering rains over the northeast early in the day before
ending. Gusty northwest winds likely Monday. Latest gridded wind
gusts show conditions meeting wind advisory criteria continuing thru
noon Monday with frequent gusts very near or moving above 30 mph over
the entire area. A decrease in speed anticipated during the
afternoon.
Lowering thickness values on Monday results in lower daytime
highs, near 60 interior to mid 60s over the southern zones. Overnight
lows Monday night near 40 interior to mid/upper 40s coast. Sunny
skies Tuesday with highs in the mid 60s area-wide. As surface high
begins to move east of the area, night-time lows Tuesday night
reflect a moderation into the mid to upper 50s over the southwest
zones while the cooler mins, in the upper 40s, reside over the
northeast zones. /10
LONG TERM /Wednesday Through Saturday/...Next front approaches from
the west on Wednesday with chance of showers returning to the local
area. Daytime highs moderate back into the lower to mid 70s Wednesday
before frontal passage on Thursday causes another downward swing in
temperatures with highs lowering into the mid to upper 50s northwest
and lower 60s southeast of I-65. Heading into the weekend, High
pressure over the Plains brings cool days both Friday and Saturday
with highs looking to not make it out of the 50s area-wide. Low
temperatures to dip back down into the mid to upper 30s north of the
coast Friday morning and be similar to these numbers again Saturday
morning. /10
MARINE...Adverse marine conditions are expected over the coastal
waters through the remainder of the weekend and into the early part
of the upcoming week. One more round of showers and thunderstorms
will move east across the marine area this morning in association
with the passage of a cold front. Some of these storms could again
be strong to severe. An increasingly strong southerly flow and
building seas in advance of the front this morning will become a
strong west to northwest flow this afternoon and tonight. Small
Craft and Gale conditions are anticipated over the marine area today
through at least early Monday (likely persisting into late Monday
well offshore), and Small Craft Advisory and Gale Warnings are in
effect. Diminishing winds and subsiding seas are expected heading
into the middle and late part of the week. 12/DS
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 6 PM this evening to noon CST Monday for
ALZ051>060-261-262.
Wind Advisory until noon CST Monday for ALZ263>266.
High Rip Current Risk through late tonight for ALZ265-266.
FL...Wind Advisory until noon CST Monday for FLZ201>206.
High Rip Current Risk through late tonight for FLZ202-204-206.
MS...Wind Advisory from 6 PM this evening to noon CST Monday for
MSZ067-075-076-078-079.
GM...Small Craft Advisory until noon CST today for GMZ650-655-670-675.
Gale Warning from noon today to 9 AM CST Monday for GMZ650-655-
670-675.
Small Craft Advisory until 9 AM CST Monday for GMZ630>635.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 22, 5:39 AM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 539 AM CST SUN JAN 22 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 539 AM CST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ONE MORE ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE EAST ACROSS THE FORECAST AREA THIS MORNING. THERE COULD BE INSTANCES OF DAMAGING WIND GUSTS...LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO FROM MID MORNING UNTIL AROUND NOON. THEREAFTER...THE SEVERE STORM THREAT COMES TO AN END. WIND ADVISORY AND HIGH RIP CURRENT RISK IS IN PLACE OVER THE COASTAL ZONES TODAY AND TONIGHT. WIND ADVISORY EXPANDS NORTHWARD TO COVER THE ENTIRE AREA BY TONIGHT. REFER TO THE LATEST WIND ADVISORY AND COASTAL HAZARD MESSAGES ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE FOR SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND ADVISORY REMAINS IN PLACE OVER THE ENTIRE AREA THROUGH NOON MONDAY. NO HAZARDOUS WEATHER EXPECTED TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-231200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 539 AM CST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HIGH END SMALL CRAFT ADVISORY CONDITIONS FORECAST TODAY AND TONIGHT OVER AREA BAYS AND SOUNDS. OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS...GALE WARNINGS IN EFFECT BY NOON TODAY AND CONTINUING THROUGH TONIGHT. REFER TO THE LATEST MARINE WEATHER MESSAGE PRODUCT ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE FOR SPECIFIC INFORMATION ON NEAR TERM WINDS...WAVES AND SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH 9 AM MONDAY OVER AREA BAYS AND SOUNDS. GALE WARNINGS REMAIN IN EFFECT THROUGH 9 AM MONDAY OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. CONDITIONS TO SLOWLY IMPROVE MONDAY AFTERNOON AND EVENING. MODERATE TO STRONG NORTHWEST WINDS AND MODERATE SEAS RETURN TO THE OPEN GULF WATERS WEDNESDAY NIGHT AND THURSDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:18 PM CST | Special Weather Statement | MOB | Mobile | 57 min |
| Jan 21, 6:18 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| Jan 21, 6:31 PM CST | Special Marine Warning | MOB | 89 min | |
| Jan 21, 6:49 PM CST | Tornado Warning | MOB | Mobile | 41 min |
| Jan 21, 6:59 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Jan 21, 7:03 PM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 20 min |
| Jan 21, 7:07 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 38 min |
| Jan 21, 7:11 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Jan 21, 7:15 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Jan 21, 7:25 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 50 min |
| Jan 21, 7:30 PM CST | Tornado Warning | MOB | Baldwin, Escambia | 45 min |
| Jan 21, 7:40 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 28 min |
| Jan 21, 7:46 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 44 min |
| Jan 21, 7:51 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 54 min |
| Jan 21, 7:53 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 52 min |
| Jan 21, 8:11 PM CST | Tornado Warning | MOB | Escambia | 49 min |
| Jan 21, 8:15 PM CST | Tornado Warning | MOB | Escambia | 30 min |
| Jan 21, 8:28 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 62 min |
| Jan 21, 8:28 PM CST | Severe Thunderstorm Warning | MOB | Washington | 47 min |
| Jan 21, 8:51 PM CST | Areal Flood Advisory | MOB | Escambia | 6 hr |
| Jan 21, 9:06 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 39 min |
| Jan 21, 9:11 PM CST | Tornado Warning | MOB | Covington | 34 min |
| Jan 21, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 46 min |
| Jan 21, 9:31 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 44 min |
| Jan 21, 9:33 PM CST | Special Marine Warning | MOB | 57 min | |
| Jan 21, 9:56 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 49 min |
| Jan 21, 10:15 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 45 min |
| Jan 21, 10:16 PM CST | Special Weather Statement | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 59 min |
| Jan 21, 10:19 PM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 41 min |
| Jan 21, 10:20 PM CST | Special Marine Warning | MOB | 85 min | |
| Jan 21, 10:25 PM CST | Flash Flood Warning | MOB | Covington | 6 hr |
| Jan 21, 11:10 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Jan 21, 11:15 PM CST | Special Weather Statement | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 2 more | 75 min |
| Jan 21, 11:24 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 16 min |
| Jan 21, 11:25 PM CST | Special Weather Statement | MOB | Choctaw | 50 min |
| Jan 22, 12:35 AM CST | Special Marine Warning | MOB | 115 min | |
| Jan 22, 5:23 AM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 30 hr |
| Jan 22, 6:53 AM CST | Special Marine Warning | MOB | 82 min | |
| Jan 22, 7:56 AM CST | Special Marine Warning | MOB | 49 min | |
| Jan 22, 8:13 AM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 22, 8:32 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| Jan 22, 8:35 AM CST | Special Marine Warning | MOB | 55 min | |
| Jan 22, 8:44 AM CST | Special Marine Warning | MOB | 61 min | |
| Jan 22, 9:20 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Jan 22, 9:31 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jan 22, 9:33 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 22, 9:54 AM CST | Special Weather Statement | MOB | Washington | 51 min |
| Jan 22, 10:02 AM CST | Special Marine Warning | MOB | 58 min | |
| Jan 22, 10:04 AM CST | Tornado Warning | MOB | Covington, Escambia | 41 min |
| Jan 22, 10:11 AM CST | Special Marine Warning | MOB | 49 min | |
| Jan 22, 10:27 AM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 33 min |
| Jan 22, 10:29 AM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 46 min |
| Jan 22, 10:34 AM CST | Special Weather Statement | MOB | Monroe | 41 min |
| Jan 22, 10:52 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 23 min |
| Jan 22, 10:54 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 36 min |
| Jan 22, 10:58 AM CST | Special Marine Warning | MOB | 47 min | |
| Jan 22, 11:02 AM CST | Severe Thunderstorm Warning | MOB | Covington | 58 min |
| Jan 22, 11:03 AM CST | Special Weather Statement | MOB | Baldwin, Escambia | 42 min |
| Jan 22, 11:07 AM CST | Tornado Warning | MOB | Covington | 38 min |
| Jan 22, 11:13 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 36 min |
| Jan 22, 11:24 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 51 min |
| Jan 22, 11:39 AM CST | Special Marine Warning | MOB | 66 min | |
| Jan 22, 12:08 PM CST | Special Weather Statement | MOB | Butler, Crenshaw | 52 min |
| Jan 22, 12:26 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 34 min |
| Jan 22, 4:15 PM CST | River Flood Warning | MOB | Escambia | 3 days |
| Jan 21, 9:37 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 11 min |
| Jan 22, 8:21 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 39 min |
| Jan 22, 9:10 AM CST | Tornado Warning | MOB | Okaloosa | 50 min |
| Jan 22, 9:37 AM CST | Special Weather Statement | MOB | Santa Rosa | 38 min |
| Jan 22, 10:00 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 30 min |
| Jan 22, 10:12 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 48 min |
| Jan 22, 10:15 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 45 min |
| Jan 22, 11:58 AM CST | Special Weather Statement | MOB | Okaloosa | 62 min |
| Jan 22, 4:16 PM CST | River Flood Warning | MOB | Okaloosa | 3 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.